# SDR DALA14033979222

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,079 hours, 26,011 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE RT LOWER HORIZONTAL STABILIZER PLANK JUST AFT OF THE FRONT SPAR.  REPAIR COMPLETE IAW ERA 526487-14, REV O.
